# SDR SWIA971408

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: 12043270501
- Condition: Malfunctioned
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOORS STAY OPEN AFTER GEAR IS RETRACTED.  RETURNED TO FAT.  REPLACED RELAY BOX AND CANNON PLUG AT P1112.  GROUND RUN NORMAL.  ALSO, GEAR EXTENSION/RETRACTION NORMAL.  REPLACED CONNECTOR AT P1112, OPS NORMAL.
